MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER
Catalog Number HCS7001
Medical Device Problem Codes Decrease in Suction (1146); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the machine sounds louder than normal and does not have enough suction.".
 
Additional Manufacturer Narrative
The account reported the sample had inadequate suction, was loud; the customer reported there was no serious injury, medical intervention, or follow-up care related to the reported incident.A sample was received, visually inspected with no external damage or defects observed, powered on, tested at the maximum suction control setting with pressure observed to be 600 mm hg, compared for sound level to another in-house sample with no significant/exceptional differences observed, and opened to check for internal damage and defects with none observed.We could not confirm the reported issues based on the evaluation results of the received sample, and no root cause was identified.We could not confirm the product failed to meet specifications regarding primary function/usage, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,W/850CC CANISTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50818985
Report Number1417592-2026-44693
Device Sequence Number10680849
Product Code BTA
UDI-Device Identifier10193489036381
UDI-Public10193489036381
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7001
Device Lot Number6462407
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown